# SDR SIMA20150824006

- Difficulty date: August 24, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,961 hours, 35,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 FLOOR PROXIMITY LIGHT STRIP HAS BROKEN WIRE.  REPAIRED BROKEN WIRE ON LT NR 1 FLOOR PROXIMITY LIGHT STRIP IAW SWPM 20-21-00.
